# SDR SWIA2021082060543

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 38,936 hours, 29,505 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT FORWARD WINDSCREEN APPEARS DELAMINATED, UPPER RIGHT CORNER AND LOWER LEADING EDGE.    (FLIGHT 2958 - FILED CLOSED)    REMOVED AND REPLACED FO WINDSHIELD PER CRJ700 AMM 56-11-01 AND TASK CARD 56-220-1000-SKY. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME. PLEASE REFERENCE AML 713133 FOR APPLICATION OF SPEED TAPE TO AERODYNAMIC SEALANT. PLEASE REFERENCE AML 713265 FOR REINSTALLATION OF FO WINDSHIELD WIPER. AIRCRAFT OK FOR SERVICE.  / TORQUE WRENCH: S/N- 0819102467    CAL DUE- 06/30/2022
